# SDR SWIA202162511

- Difficulty date: October 6, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N772SK
- Make and model: Cndair CL600*
- Aircraft serial: 10235
- Aircraft time: 41,974 hours, 26,977 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FS280 FLOOR PANEL SUPPORT ANGLE CORRODED (MARKED)    (C-CHECK RO 11/10/2021)   REMOVED AND REPLACED WITH NEW ANGLE AT FS280.00 FOR FLOOR PANEL SUPPORT. REF CRJ 700 SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01 BOMBARDIER DRAWING CC670-34010 REV K, DWG CC670-33052 REV G. COMPLIED WITH TASK CARD 51-900-1002-SKY.
